Depersonalization Support Forum banner
side effects
1-3 of 3 Results
  1. Discussion
    So, I started taking Lexapro back in June for anxiety and depression. I was severely suicidal, I didn't go a minute without thinking about killing myself. Unfortunately, it has recently started to increase my symptoms of DP. I would rather not take it, than have more severe depersonalization...
  2. Treatment Options
    ok so yesterday i went to the doctor and she gave me zoloft 25 mg. i was kinda nervous to take it as i am nervous about anything that will alter my mind. i dont even drink pop now because im scared of the caffeine in it. i think im like that because this all started with marijuana. anyway so i...
  3. Treatment Options
    Hey everyone, I have just joined dp self help and this is my first topic, any replies would be much appreciated :) I've been on a non-benzodiazepine sleeping pill for short term insomnia called zopiclone for only 4 days, it was causing me many side effects but the worst part is that it seems...
1-3 of 3 Results
Top